# SDR RAAAE895037

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 863
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND FS 863 TRANSVERSE FLOOR SUPPORT UPPER CHORD, UPPER AND LOWER SURFACE CORRODED LBL 23 TO LBL 42.  REPAIRED PER SRM 53-2-4, PAGES 8 AND 9.  (X)
